About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 396509, 6 pages
http://dx.doi.org/10.1155/2013/396509
Research Article

Existence of Positive Periodic Solutions for a Class of Higher-Dimension Functional Differential Equations with Impulses

1School of Mathematical Science, Anhui University, Hefei, Anhui 230039, China
2Department of Mathematics and Physics, Anhui Jianzhu University, Hefei, Anhui 230601, China

Received 3 August 2013; Accepted 1 October 2013

Academic Editor: Youyu Wang

Copyright © 2013 Zhang Suping and Jiang Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang Suping and Jiang Wei, “Existence of Positive Periodic Solutions for a Class of Higher-Dimension Functional Differential Equations with Impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 396509, 6 pages, 2013. doi:10.1155/2013/396509